Alert archive / Colorado / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 215, NWS Denver/Boulder, CO

August 6, 2014Logan County, Phillips County, Sedgwick County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Aug 6, 2014, 9:47 PM MDT for Logan County, Phillips County, Sedgwick County, Colorado. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2014, 9:47 PM MDT (03:47 UTC)
Expired
Aug 6, 2014, 10:17 PM MDT
In force
30 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Logan County, CO, Phillips County, CO, Sedgwick County, CO

The radar

The Cheyenne radar (KCYS), 181 km from the middle of the area, began a volume at 03:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 3.8 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2014-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 40 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2014-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
40 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
3054 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

093 
WUUS55 KBOU 070347
SVRBOU
COC075-095-115-070430-
/O.NEW.KBOU.SV.W.0215.140807T0347Z-140807T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
947 PM MDT WED AUG 6 2014

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN PHILLIPS COUNTY IN NORTHEAST COLORADO...
  SOUTHWESTERN SEDGWICK COUNTY IN NORTHEAST COLORADO...
  NORTHEASTERN LOGAN COUNTY IN NORTHEAST COLORADO...

* UNTIL 1030 PM MDT

* AT 947 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
  OF TWIN BUTTES...OR 20 MILES SOUTHWEST OF CHAPPELL...MOVING
  SOUTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HAXTUN...CROOK...TWIN BUTTES...MARKS BUTTE AND FAIRFIELD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4096 10290 4097 10259 4064 10236 4063 10271
TIME...MOT...LOC 0347Z 322DEG 20KT 4086 10269 

HAIL...1.00IN
WIND...60MPH

$$

RTG
1 follow-up statement
074 
WWUS55 KBOU 070417
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1017 PM MDT WED AUG 6 2014

COC075-095-115-070426-
/O.CAN.KBOU.SV.W.0215.000000T0000Z-140807T0430Z/
PHILLIPS CO-SEDGWICK CO-LOGAN CO-
1017 PM MDT WED AUG 6 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PHILLIPS...
SOUTHWESTERN SEDGWICK AND NORTHEASTERN LOGAN COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4096 10290 4097 10259 4064 10236 4063 10271
TIME...MOT...LOC 0406Z 322DEG 20KT 4073 10256 

$$

RTG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 7:23 PM MDT, 2 hours 24 minutes earlier.

Area forecast discussion, Aug 6, 7:23 PM MDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
723 PM MDT WED AUG 6 2014

.UPDATE...
ISSUED AT 656 PM MDT WED AUG 6 2014

RADAR TRENDS REQUIRED SOME SMALL CHANGES TO POPS THIS
EVENING...CONVECTION SHOULD STILL START TO WIND DOWN
LATER THIS EVENING. 18Z MODELS SHOW VERY MOIST BOUNDARY LAYER
CONDITIONS IN NORTHEAST COLORADO...FOG STILL LOOKS LIKELY...BUT
WILL EXTEND IT A BIT WESTWARD DOWN THE PLATTE.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 335 PM MDT WED AUG 6 2014

ISOLATED THUNDERSTORMS ARE BEGINNING TO FORM AND MOVE EAST THIS
AFTERNOON. PRECIPITABLE WATER VALUES ARE A QUARTER TO A THIRD OF
AN INCH DRIER THAN THIS TIME YESTERDAY. THIS COUPLED WITH FASTER
MOVING STORMS WILL LESSEN THE HEAVY RAIN AND POTENTIAL FLOOD
ISSUES TODAY. AN UPPER RIDGE IS MOVING OVERHEAD WITH WARMING
TEMPERATURES ALOFT...BUT ENOUGH MOISTURE IS UNDERNEATH IT TO KEEP
THIS CONVECTIVE ACTIVITY ISOLATED TO SCATTERED LEVELS THIS
AFTERNOON AND INTO THE EVENING. BRIEF MODERATE RAIN...LIGHTNING
AND GUSTY WINDS WILL BE THE MAIN IMPACTS FROM STORMS THIS
CONVECTION. HI RES MODELS CONTINUE TO SHOW WEAK CONVECTION THROUGH
THE EVENING AND PAST MIDNIGHT...MAINLY OVER THE SOUTHERN
FOOTHILLS...PARK COUNTY AND PALMER DIVIDE. WITH A SLIGHT PUSH
OVERNIGHT FROM THE HIGH SURFACE PRESSURE OVER THE NORTHERN GREAT
PLAINS AND SOME RESIDUAL MOISTURE...THIS MAY STILL BE ABLE TO
OCCUR. LEFT IN SOME VERY LOW CHANCES OF PRECIPITATION PAST
MIDNIGHT FOR THIS. WILL LIKELY SEE SOME AREAS OF LOW CLOUDS OR FOG
AGAIN OVER THE FAR NORTHEAST CORNER...MAINLY SEDGWICK AND
PHILLIPS COUNTIES.

FLOW ALOFT WILL BECOME SOUTHWESTERLY OVERNIGHT AS A SHORTWAVE
TROUGH OVER THE GREAT BASIN LIFTS AND MOVES OVER WYOMING. THE
ENERGY FROM THIS ALONG WITH ADDITIONAL MOISTURE THATS ADVECTING IN
FROM THE SOUTH WILL LEAD TO MORE COVERAGE OF THUNDERSTORMS
TOMORROW. MODELS ARE POINTING TO THE LATE AFTERNOON FOR THE
DISTURBANCE TO COMBINE WITH A RIDGE OF THETA-E OVER THE
NORTHEASTERN PLAINS FOR A GOOD CHANCE FOR RAIN.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 335 PM MDT WED AUG 6 2014

SOME STORMS POSSIBLE ACROSS THE AREA THURSDAY EVENING...MAINLY
OVER THE FAR EASTERN PLAINS IN AREA OF WEAK MID LEVEL ASCENT.
AIRMASS FAIRLY MOIST WITH PRECIPITABLE WATER VALUES AROUND AN
INCH ACROSS THE PLAINS...SO SOME STORMS COULD PRODUCE BRIEF HEAVY
RAIN. BUT STORM MOTION SHOULD LIMIT ANY FLASH FLOOD THREAT. BY
MIDNIGHT...MODELS STILL SHOWING STORMS OVER THE FAR EASTERN PLAINS
TO CONSOLIDATE INTO A MESOSCALE CONVECTIVE SYSTEM WHICH HEADS INTO.
KANSAS OVERNIGHT. MOST OF THE STORMS ACROSS THE AREA TO END AROUND
MIDNIGHT...WITH SOME STORMS LINGERING OVER THE FAR EASTERN PLAINS
OVERNIGHT. LATEST BOUNDARY LAYER WIND AND RH PROGS SUGGESTING SOME
SORT OF OUTFLOW FROM THIS COMPLEX MOVING WEST ACROSS THE PLAINS.
THUS THERE MAY BE SOME STRATUS AROUND TOWARDS MORNING. ON
FRIDAY...SOME STRATUS WILL BE POSSIBLE DURING THE EARLY MORNING.
OTHERWISE AN UPPER TROUGH EXPECTED TO MOVE ACROSS WYOMING WHICH
FLATTENS THE RIDGE OVER COLORADO. COMBINATION OF A FAIRLY MOIST
AIRMASS AND WEAK MID LEVEL ASCENT ENOUGH TO GENERATE SOME STORMS
BY THE AFTERNOON. ONLY CONCERN IS THAT AIRMASS ACROSS PLAINS MIGHT
END UP BEING TOO STABLE FOR ANY CONVECTION. DID LOWER THE POPS
SLIGHTLY TO TAKE THIS INTO ACCOUNT. SOME STORMS COULD PRODUCE
BRIEF HEAVY RAIN ACROSS THE PLAINS. STORM CHANCES TO DECREASE
DURING THE EVENING AS ASCENT MOVES INTO KANSAS AND SHOULD END
AROUND MIDNIGHT WITH GRADUALLY CLEARING SKIES. AIRMASS SLIGHTLY
COOLER WITH TEMPERATURES A BIT BELOW AVERAGE. FOR SATURDAY...
POTENTIAL FOR SOME STRATUS ACROSS THE FAR NORTHEAST PLAINS DURING
THE MORNING. MODELS ARE HINTING AT A DENVER CYCLONE DEVELOPING
WHICH COULD DRAW THE STRATUS CLOSER TO THE FOOTHILLS.
OTHERWISE...WEST SOUTHWEST FLOW ALOFT TO DRAW SOME MONSOONAL
MOISTURE INTO COLORADO. THERE ARE HINTS OF A MID LEVEL SHORTWAVE
CLIPPING THE NORTHEAST CORNER DURING THE AFTERNOON. COMBINATION OF
MOISTURE AND INSTABILITY TO PRODUCE SOME STORMS ACROSS THE AREA
DURING THE AFTERNOON AND EVENING. BEST CHANCE FOR STORMS LOOKS TO
BE ACROSS THE FAR NORTHEAST PLAINS WHERE THERE IS SOME MID LEVEL
ASCENT. AGAIN STORMS COULD PRODUCE BRIEF HEAVY RAIN ACROSS THE
PLAINS. ON SUNDAY...WEST SOUTHWEST FLOW ALOFT ACROSS COLORADO
WHICH SHOULD KEEP THE MONSOONAL FLOW OVER THE AREA. MODELS STILL
SHOWING THE BEST CHANCE FOR STORMS OVER THE MOUNTAINS...WILL KEEP
THE HIGHER POPS THERE. TEMPERATURES BOTH SATURDAY AND SUNDAY TO BE
SLIGHTLY BELOW AVERAGE.

FOR THE LATER DAYS...MONDAY THROUGH WEDNESDAY. BOTH ECMWF AND GFS
SHOW THE FLOW BECOMING MORE SOUTHWEST WHICH COULD BRING MORE
MONSOONAL MOISTURE INTO COLORADO. BEST CHANCE FOR STORMS TO BE
ACROSS THE MOUNTAINS. BY WEDNESDAY...MODELS SHOW AN UPPER TROUGH
MOVING ACROSS WYOMING AND MONTANA. FLOW ALOFT TO BECOME
NORTHWEST...WHICH SHOULD SHUNT MOST OF THE MOISTURE SOUTH OF THE
AREA. THUS SHOULD SEE A DECREASE IN THUNDERSTORM CHANCES.
TEMPERATURES TO REMAIN SLIGHTLY BELOW AVERAGE.

&&

.AVIATION...(FOR THE TAFS THROUGH 00Z THURSDAY LATE AFTERNOON)
ISSUED AT 335 PM MDT WED AUG 6 2014

A LINE OF THUNDERSTORMS RACED THROUGH THE METRO AREA EARLY THIS
EVENING...THERE IS STILL SOME CONVECTION OVER THE HIGHER TERRAIN
WHICH MAY ALSO MOVE THROUGH...BUT IT SHOULD NOT CREATE AS MUCH AN
IMPACT AS THE LOWER ATMPOSPHERE STARTS TO STABLILIZE AS THE SUN
GOES DOWN. VFR CONDITIONS WILL PREVAIL THROUGH EARLY AFTERNOON ON
THURSDAY...THEN SCATTERED THUNDERSTORMS WILL LIKELY MOVE NEAR ALL
AREA AIRPORTS...AND WE MAY HAVE SOME MVFR CEILINGS AND
VISIBILITIES IN THUNDERSTORMS THURSDAY AFTERNOON. EASTERLY
SURFACE WINDS WILL TRANSITION TO DOWNSLOPE WINDS AFTER SUNSET.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...RTG
SHORT TERM...KRIEDERMAN
LONG TERM...D-L
AVIATION...KRIEDERMAN
Hazardous weather outlook, Aug 6, 10:22 AM MDT, 11 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1022 AM MDT WED AUG 6 2014

COZ030>051-071630-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1022 AM MDT WED AUG 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS THIS
AFTERNOON...WITH ONLY ISOLATED STORMS ON THE PLAINS. MOST OF THE
STORMS WILL ONLY PRODUCE LIGHT RAIN AND GUSTY WINDS...THOUGH A
FEW STORMS OVER THE NORTHERN PLAINS COULD PRODUCE LOCALIZED HEAVY
RAINFALL. SLIGHTLY DRIER AND WARMER AIR WILL LIMIT THE
THUNDERSTORM ACTIVITY TODAY...AND NO SEVERE STRENGTH STORMS ARE
EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A SERIES OF UPPER LEVEL WEATHER DISTURBANCES WITHIN A FAIRLY MOIST
WEST-SOUTHWEST FLOW ALOFT WILL PASS OVER NORTHEAST COLORADO
DURING THE AFTERNOON AND EVENING HOURS ON THURSDAY...FRIDAY AND
POSSIBLY SATURDAY. THESE DISTURBANCES WILL BRING A CHANCE OF
THUNDERSTORMS TO THE AREA EACH DAY. SOME OF THE STORMS MAY
PRODUCE LOCALLY HEAVY RAINFALL...ESPECIALLY ACROSS THE NORTHEAST
CORNER OF THE STATE THURSDAY AND FRIDAY. MOISTURE MAY BECOME MORE
WIDESPREAD ON SUNDAY AND MONDAY...WHICH COULD INCREASE THE CHANCE
FOR LATE DAY STORMS ACROSS MOST OF THE FORECAST AREA. TEMPERATURES
DURING THE PERIOD WILL GENERALLY REMAIN NEAR TO SLIGHTLY BELOW
AVERAGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

In the hours before

Local storm report, Aug 6, 7:16 PM MDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
716 PM MDT WED AUG 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TORNADO          S BENNETT               39.76N 104.42W
08/06/2014                   ADAMS              CO   BROADCAST MEDIA

            VERY WEAK AND SHORT LIVED

&&

JK
Special weather statement, Aug 6, 9:33 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
933 PM MDT WED AUG 6 2014

COZ048-050-070415-
LOGAN COUNTY CO-SEDGWICK COUNTY CO-
933 PM MDT WED AUG 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SEDGWICK AND
NORTHEASTERN LOGAN COUNTIES UNTIL 1015 PM MDT...

AT 933 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
TWIN BUTTES...OR 17 MILES SOUTHEAST OF SIDNEY...MOVING SOUTHEAST AT
20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CROOK AND TWIN BUTTES.

LAT...LON 4084 10284 4100 10292 4100 10258 4085 10251
TIME...MOT...LOC 0333Z 315DEG 18KT 4093 10277

RTG

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 9:33 PM MDTSpecial Weather StatementBOUSedgwick42 min
Aug 7, 12:00 PM MDTAreal Flood AdvisoryBOUBoulder60 min
Aug 7, 12:11 PM MDTSevere Thunderstorm WarningBOUArapahoe, Douglas, Jefferson38 min
Aug 7, 12:40 PM MDTSevere Thunderstorm WarningBOUArapahoe, Douglas, Elbert50 min
Aug 7, 1:39 PM MDTAreal Flood AdvisoryBOUArapahoe81 min
Aug 7, 1:43 PM MDTSevere Thunderstorm WarningBOUAdams62 min
Aug 7, 2:10 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Washington65 min
Aug 7, 2:19 PM MDTSevere Thunderstorm WarningBOUMorgan41 min
Aug 7, 2:49 PM MDTSevere Thunderstorm WarningBOULogan26 min
Aug 7, 2:50 PM MDTSevere Thunderstorm WarningBOUWashington25 min
Aug 7, 3:04 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln56 min
Aug 7, 3:14 PM MDTSevere Thunderstorm WarningBOUWashington46 min
Aug 7, 3:38 PM MDTSevere Thunderstorm WarningBOULogan, Phillips37 min
Aug 7, 3:40 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln50 min
Aug 7, 4:11 PM MDTSevere Thunderstorm WarningBOULogan, Phillips, Washington34 min
Aug 7, 4:42 PM MDTAreal Flood AdvisoryBOULogan3 hr
Aug 7, 4:49 PM MDTFlash Flood WarningBOULogan3 hr
Aug 7, 5:32 PM MDTSevere Thunderstorm WarningBOUElbert58 min
Aug 7, 5:43 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln62 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.